# SDR 2009F00096

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N891QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 2,171 hours, 1,539 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE DROPPED TO 40PSI AFTER NORMAL INITIAL INDICATION  IN TAKEOFF. STABLE AT 40 PSI UNTILL ABORT AT 70KIAS, SUBSEQUENT RUN-UP PRODUCED NORMAL INDICATION . 40 PSI INDICATION SHOWED AMBER.
